EFFEXOR NAUSEA does it go away?

Discussion in 'Fibromyalgia Main Forum' started by Gretchen12, Jul 24, 2006.

  1. Gretchen12

    Gretchen12 New Member

    I have taken Effexor for two days - 37.5 XR and I am so nauseated. Does this go away?

    Thanks for your answers,

    Gretchen
  2. Empower

    Empower New Member

    I am really bad, and I DON"T recommend this to anyone

    I was taking the 37.5 XR capsule and couldn't deal with the nausea

    Sooooo, I take 7 granules and put that in a capsule and take it - very very bad, but I am SOOOO sensitive to meds

    I can tell you that other than the nausea and some anxiety, when I took the 37.5, it DID help my energy level, but DID keep me up at night

    Make SURE you take the capsule with food, and I mean, as SOON as your on done eating, march and take the pill, that does help

    Talk to your doctor. The nausea may subside, but I do think it may take a couple of weeks
  3. SusanEU

    SusanEU New Member

    Hi Gretchen

    I have been on effexor for about 3 months now. I was so afraid to take it after hearing about the withdrawal, etc.

    When I started on 37.5 and was sooooo nauseous for the first 10 days I could hardly stand it. I mean, in bed nausea - but the dr told me I could take extra ativan to get me through.

    I called my dr and told her I was too sick and she kept saying keep taking it for 2 weeks and I promise you'll feel better. I had been in so much pain and anxiety I thought I have nothing to lose.

    Sure enough, after about 2 weeks, I noticed a spring in my step, my pain almost disappeared and it seemed like the light started to shine again. If you want to see my posts just click on my profile.

    I went to 75 mg in the a.m. and 37.5 around 2 p.m. and still feel good. Still get a flare now and then, but handle it better. I dont know how long it will last and am concerned about withdrawal down the road, but for now, I feel like I have my life back and people can't believe the difference in me.

    Hope it works out for you.

    Sue in Ontario
  4. razorqueen

    razorqueen Member

    it didn't make more nauseated, but did screw up my sleep even worse, and made me extra consitpated. Thats it. No benefits. I am down to 37.5mg and will be off in about 1 wk!!

    Raz
  5. bigmama2

    bigmama2 New Member

    I felt really sick for several days when I first started it, but it has really helped my depression, and yes the nausea and sickness feeling went away 100 percent!
  6. berrytired

    berrytired New Member

    I'm one of the rare ones that its working for..the nausea and slight headache I would get has completely gone away...just takes time.
  7. donna275

    donna275 New Member

    I started out with 37.5 and did not feel bad at all, no nausea at all. After two weeks went to 75 mg. I love it. The only thing that has happened to me is if I miss a dose in the a.m., by the time I go to sleep, I have head zaps. At first, I didn't know what was causing them until I realized I had forgotten to take it that a.m. So, I got up and took my dose and the zaps went away. I have done that twice since I started about 3 mos ago.

    Anyway, I feel soooo much better, more energy, happier and a lot less pain!

    Donna
  8. PVLady

    PVLady New Member

    I tried Effexor for a short time and at first there was nausea that did go away, however I did not like it because my mind felt like cotton. Also, I had nightmares when I stopped it.

    I prefer not to take it.

  9. Gretchen12

    Gretchen12 New Member

    Thank you all for your replies. Here is what I have done:
    I carefully took apart the capsule and divided the contents in half. This way I will take 18.75mg. instead of the 37.50mg. Plan to take 18.75mg for one week, then up the dossage to 37.50mg.

    Even with the nausea, I believe I am starting to have some bit of relief from depression.

    I so hope Effexor works for me.

    Thanks,

    Gretchen
  10. Gretchen12

    Gretchen12 New Member

    Bumping re Effexor.
  11. Fibrolady37

    Fibrolady37 New Member

    gretchen i was on effexor & it made me really si
    ck for a while.
    I told my doctor & he said that i had to carry on taking it because the nausea would go away.
    I really feel for you gretchen i know exactly how you feel i will pray for you & yours & i will ask our lord to take your naseau away i really hope it stops very quickly.
    Take care.
    Here are some very gentle hugs for you ((((((((.
    Fibrolady37.